# SDR 98FDEA00010

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838727
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 29 LT KEEL BEAM LT BS 1080, WL 140.  *S/D*  REMOVED CORROSION ON STR 29L AT BS 1080 TO 1095, WL 140.  FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED CORRODED PIECE IAW FEDEX SRM 53-10-3.  FABRICATED REPAIR PARTS PER FEDEX SRM 53-10-3 AND INSTALLED.
